# SDR DXTA2021121353460

- Difficulty date: December 12, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 12,954 hours, 8,585 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: L
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY STAB TRIM FAIL AMBER CAS: WE INTIALLY INCURRED A AMBER PRIMARY STAB TRIM FAIL MESSAGE FOLLOWED BY A AMBER SECONDARY STAB TRIM FAIL CAS MESSAGE. BEFORE THE MESSAGE WE COULD TRIM UP BUT NOT DOWN BELOW 1.5 ON THE STAB TRIM INDICATOR. // SIGNOFF // ONCE ARRIVED TO THE A/C FOUND THE PRIMARY STAB TRIM CB PULLED. WETHEN PUSHED THE CB IN AND PERFORMED OPERATIONAL CHECKS ON THE PRIMARY TRIM AND FOUND THE OPERATIONAL CHECK TO BE SATISFACTORY. ALSO PERFORMED OPERATIONAL CHECK OF THE SECONDARY TRIM SYSTEM AND OPERATION~L CHECK WAS GOOD PER CE680 AMM 27-40-00. THE MACH TRIM ACUATOR WAS INSTALLED BEFORE THE FUGHT AND PER THE AMM THE PRIMARY STAB TRIM CB DOES-NOT NEED TO BE PULLED. SPOKE TO TECH WHO PERFORMED THIS MX AND HE STATED HE DID NOT PULL THAT BREAKER. WE THEN REACHED BACK OUT TO MCC AND ASKED FOR FURTHER INVESTIGATION TO SEE IF THE CREW HAD PULLED IT AFTER LANDING. FINDINGS WERE THE CREW DID PULL THE BREAKER. PER MCC THEY WANT TO FURTHER INVESTIGATE THIS SITUATION AND REACH OUT TO TEAM 680 TO SEE IF THEY HAVE ANY RECOMENDATIONS. WE ALSO GAINED ACCESS TO THE MACH TRIM ACTUATOR TO CONFIRM PROPER INSTALLATION IN WHICH WE CONFIRMED THAT THE ACTUATOR IS PROPERLY INSTALLED PER CE-680 AMM 27-40-00. THEN AFTER SPEAKING WITH TECH SUPPORT AND EXPLAINING THE SITUATION AND SENDING PICTURES OF THE INTEROGATION THAT WAS PERFORMED THROUGH THE CMC. TECH SUPPORT THEN ADVISED TO GET THE TEAM 680 TOGETHER IN THE MORNING AND DELVLOPE A PLAN FOR THIS NC. TALKED TO TEAM 680 TECH SUPPORT TROY AND AFTER EVAILUATING THE DISCREPACY HE WAS CONCERNED WITH THE 1.5 INDICATION. PERFORMED OPS CHECK  AGAIN AND CONFIRMED THE ANGLE INDICATION WAS WAS WITHIN AMM SPECS (1.2 NOSE DOWN, -6.9 NOSE UP FOR THE PRIMARY TRIM. SECONDARY TRIM WAS FROM 1.5 TO -7.3 WHICH IS NORMAL TALKED TO MCC DAVE AND ERIC HOLCOMB AND THEY WANTED THE TORQUE CHECK DONE ON THE ACTUATOR, CHECK PLUGS ON ACTUATOR AND CHECK PCB'S IN NOSE. NO DEFECTS WERE NOTED. TALKED THE ERIC AGAIN AND HE SUGGESTED TO RELEASE AIRCRAFT AND MAYBE DO
